# SDR ASAA0741485

- Difficulty date: February 23, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 48,870 hours, 27,915 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603191
- Part serial: PA373
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT DENTED ON T/E WEDGE ASSY LOCATED 28 INCHES I/B OF O B E.D.  NR 3 SLAT REPAIRED IAW SRM 51-70-10.
